# SDR AALA201712059059

- Difficulty date: December 2, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 19,310 hours, 7,760 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FIRST OFFICER'S EXTERNAL SLIDING WINDOW EMERGENCY EXIT HANDLE IS OUT OF ADJUST, HAS EXCESSIVE PLAY.  ADJUSTED HANDLE TO FLUSH EXTERIOR PER AMM 56-12-11-820-801.  OPERATIONAL CHECK GOOD.
